# SDR AALA961734

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- System (JASC): 2150 · Cabin Cooling System
- Part: O-Ring
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - FLT 1234 - AFTER TAKEOFF LAX, SMOKE NOTED IN CABIN.  AIRCRAFT RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED APU OIL COOLER O-RINGS AND ALL COALESCER BAGS.  ACCOMPLISHED LEAK CHECK AND PACK BURNOUT PROCEDURE WITH NO SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (M)
